# SDR FDEA202311081841

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 48,791 hours, 7,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: N/A
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-FLT INSP, R-1 DOOR OVRHD EMERGENCY LT INOP. RE-LAMPED, REF B777 AMM: 33-51-04-2. LT'S TEST                          SATIS, ITEM OK FOR SVC.
